# SDR CALA2024013100263

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 35,436 hours, 12,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Sta344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT INTERCOSTAL BETWEEN STA 344 WL209 BLO REF AAR N/R 9878507 REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 344 TO 360 WL209 BL0 REF B737 SRM 51-40-02-0G-0 WORK ACCOMPLISHED BY V922796
